# SDR CA091209004

- Difficulty date: November 26, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 368 hours
- Engine: Wilint FJ44
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 63170161
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 553 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NO TAIL DE-ICE BOOT INDICATION BETWEEN 72 TO 82 N2.  RAN AIC ON GROUND TAIL DEI-CE BOOT WOULD INFLATE, BUT NO INDICATION. INDICATION WOULD WORK UP TO 72 AND PAST 82N2, HOWEVER IN BETWEEN WAS VERY ERRATIC. TUBE FOUND SEPARATED FROM B NUT, FRAME HAD CRACKED OFF. TUBE AVAILABLE FOR INSP IF REQUIRED.
